# SDR SWIA200819496

- Difficulty date: April 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 20,359 hours, 27,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5567 - FORWARD DOOR IS DIFFICULT TO OPEN.  ADJUSTED PAX DOOR IAW EMB 120 AMM 52-11-00.  OPS CHECKS GOOD.
